# SDR VQI2015F00003

- Difficulty date: January 11, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OPERATING FLIGHT ARRIVED IN AT DESTINATION WITH A REPORT OF AFT CABIN TRIM VALVE ERRATIC AND A FAINT ELECTRICAL BURNING ODOR REPORTED BY THE AFT CABIN CREW.  THE ACFT WAS INSPECTED BY MAINTENANCE AND NO DEFECTS WERE NOTED.  IFE SYSTEM WAS INSPECTED, REF TBN 4430-04 WITH NO DEFECTS NOTED.  TEMP CONTROL SYSTEM WAS TESTED IAW MM 21-63-00-710-004A, NO DEFECTS NOTED.  NO FURTHER PROBLEMS REPORTED ON SUBSEQUENT FLIGHTS.
